Posted by Rick on August 21, 2002, at 1:05:05
In reply to Re: Experiences with Psych Meds and Sinus Oracle, posted by kayjay on August 21, 2002, at 0:44:25
> No, this doesn't "prove" anything. Rick asked for experiences with psyche meds and sinus problems, and my comment above was my experience.
> I have been on Paxil, Prozac, Celexa, Serzone, and Zoloft(at difference times of course)for nine years. The higher the doses, the worse the nasal problems. I also had times without meds, and then started again, and immediately my nose became stuffy. Most recently I was prescribed Desyrel for insomnia while on Parnate. I could not take it because the nasal stuffiness made it more difficult to fall asleep. Anyway, this may all be coincidence, and I'm not saying that this is Rick's problem. I'm only just sharing what happened with me.
Yes, I was definitely looking for this kind of anecdotal evidence. Thanks.